# SDR CA020221006

- Difficulty date: February 14, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 6229815704
- Condition: Failed
- Location: Fcc Card
- Part time: 56,512 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)  "ON FINAL TO TXK A/C WAS ALMOST UNCONTROLLABLE.  YAW DAMPER THREW A/C IN A LT BANK & THEN A RT BANK WITH AUTOPILOT OFF. IT SETTLED DOWN ENOUGH TO GET A/C ON GROUND."MAINT SIGN OFF AS FOLLOWS: PERFORMED FCC DIAGNOSTICS T/S IAW CRJ MM. NO DEFECTS NOTED. PERFORMED CHECK ON RUDDER PRIMARY & SECONDARY FEEL MECHANISM CENTERING SPRINGS. FOUND PRIMARY SPRING TENSION TO BE AT 5 LBS. SET PRIMARY SPRING TENSION TO 10 LBS IAW CRJ MM. CHECKED RUDDER CONTROL CABLE TENSIONS & PERFORMED RIGGING CHECK IAW CRJ MM. OPS  CHECK GOOD. R&R NR 1 & 2 FCC IAPS CARDS IAW CARJ MM. OPS CHECKS WERE GOOD & A/C WAS TEST FLOWN.
